American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.00) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 110 found      Go to page: 1 2 3 4

[61] Q. I. Rahman. Inequalities for polynomials . Proc. Amer. Math. Soc. 10 (1959) 800-806. MR 0108576.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] S. M. Shah. Meromorphic functions of finite order . Proc. Amer. Math. Soc. 10 (1959) 810-821. MR 0109217.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Francis P. Callahan. An extremal problem for polynomials . Proc. Amer. Math. Soc. 10 (1959) 754-755. MR 0114902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Errett Bishop. Simultaneous approximation by a polynomial and its derivatives . Proc. Amer. Math. Soc. 10 (1959) 741-743. MR 0109226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Louis de Branges. Some mean squares of entire functions . Proc. Amer. Math. Soc. 10 (1959) 833-839. MR 0114001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] H. B. Curtis. Some properties of functions which uniformize a class of simply connected Riemann surfaces . Proc. Amer. Math. Soc. 10 (1959) 525-530. MR 0113996.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] C. F. Moppert. On the notion of analyticity . Proc. Amer. Math. Soc. 10 (1959) 574-576. MR 0109206.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Albert Edrei and Wolfgang H. J. Fuchs. On the growth of meromorphic functions with several deficient values. . Trans. Amer. Math. Soc. 93 (1959) 292-328. MR 0109887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] J. L. Walsh and H. G. Russell. Integrated continuity conditions and degree of approximation by polynomials or by bounded analytic functions . Trans. Amer. Math. Soc. 92 (1959) 355-370. MR 0108595.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] D. J. Newman. Interpolation in $H\sp{\infty }$ . Trans. Amer. Math. Soc. 92 (1959) 501-507. MR 0117350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Robert M. McLeod. On the zeros of the derivatives of some entire functions . Trans. Amer. Math. Soc. 91 (1959) 354-367. MR 0107708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] J. L. Walsh. Approximation by bounded analytic functions: General configurations. . Proc. Amer. Math. Soc. 10 (1959) 280-285. MR 0107721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] J. L. Walsh. Approximation on a line segment by bounded analytic functions: Problem $\beta $ . Proc. Amer. Math. Soc. 10 (1959) 270-272. MR 0107720.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Martin Schechter. A free boundary problem for pseudo-analytic functions . Proc. Amer. Math. Soc. 10 (1959) 881-887. MR 0111929.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Louis de Branges. Some Hilbert spaces of entire functions . Proc. Amer. Math. Soc. 10 (1959) 840-846. MR 0114002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] William C. Fox. A new inequality for the Green's function . Proc. Amer. Math. Soc. 10 (1959) 562-569. MR 0107702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] William C. Fox. Sufficient conditions that a Peano-interior function have an extension with constant boundary values . Trans. Amer. Math. Soc. 90 (1959) 255-271. MR 0107703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] T. M. Gallie. Mandelbrojt's inequality and Dirichlet series with complex exponents. . Trans. Amer. Math. Soc. 90 (1959) 57-72. MR 0106991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] S. K. Singh and S. H. Dwivedi. The distribution of $a$-points of an entire function . Proc. Amer. Math. Soc. 9 (1958) 562-568. MR 0097518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] N. M. Mikhail. The transformation of basic sets of polynomials . Proc. Amer. Math. Soc. 9 (1958) 576-580. MR 0096814.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Albert Edrei. Power series having partial sums with zeros in a half-plane . Proc. Amer. Math. Soc. 9 (1958) 320-324. MR 0093579.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] V. Krishnamurthy. A theorem on the zeros of entire functions of exponential type . Proc. Amer. Math. Soc. 9 (1958) 300-304. MR 0097516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] S. K. Singh. A note on entire and meromorphic functions . Proc. Amer. Math. Soc. 9 (1958) 6-10. MR 0094456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] J. A. Hummel. A variational method for starlike functions . Proc. Amer. Math. Soc. 9 (1958) 82-87. MR 0095273.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Errett Bishop. Approximation by a polynomial and its derivatives on certain closed sets . Proc. Amer. Math. Soc. 9 (1958) 946-953. MR 0109225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Albert Schild. On a class of univalent, star shaped mappings . Proc. Amer. Math. Soc. 9 (1958) 751-757. MR 0095954.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Q. I. Rahman. On means of entire functions. II . Proc. Amer. Math. Soc. 9 (1958) 748-750. MR 0095942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Friedrich L. Bauer and Evelyn Frank. Note on formal properties of certain continued fractions . Proc. Amer. Math. Soc. 9 (1958) 340-347. MR 0098173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] A. G. Azpeitia. Convergence of sequences of complex terms defined by iteration . Proc. Amer. Math. Soc. 9 (1958) 428-432. MR 0095961.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] A. W. Goodman. Variation formulas for multivalent functions . Trans. Amer. Math. Soc. 89 (1958) 129-148. MR 0096811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 110 found      Go to page: 1 2 3 4